# SDR GTIA2019122654898

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 26,909 hours, 12,266 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME VENT DESCENDING THROUGH 3000 FT AT IDLE. ODOR ISOLATED TO THE NR 1 PACK ON THE FLIGHT DECK ONLY.  PERFORMED TAKS CARD IDENTIFICATION OF THE CAUSE FOR CABIN ODOR , SMOKE WAS PERFORMED IAW TSM 05-50-00-810-831-A.
